| Model Number |
SC-9218-15 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) system was explanted due to inadequate stimulation as was not getting significant relief, the patient opted to use a non bsc device instead.The location of the device is currently unknown.No additional adverse patient effects were reported.No additional information was available.